MathSciNet Relay Station
MathSciNet bibliographic data
MR1501426 49K05 (49J05)
Richardson, R. G. D. A problem in the calculus of variations with an infinite number of auxiliary conditions. Trans. Amer. Math. Soc. 30 (1928), no. 1, 155–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement